# SDR QXEA2019052800222

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 29,154 hours, 31,072 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Part serial: 1045
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 6,728 hours, 7,218 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION ILLUMINATED IN FLIGHT UPON SELECTING AIRFRAME SELECT MODE TO FAST. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. CDS SHOWS NO FAULTS. PERFORMED FUNC TEST OF AIRFRAME PNEUMATIC DEICING SYS IAW AMM 30-11-00-720-801 TWICE. FIRST TIME FUNC TEST PASS. SECOND FUNC TEST FAILED WHEN FAST MODE SELECTED. OUTER LEFT WING BOOT LIGHT DID NOT ILLUMINATE FOLLOWED BY DEICE PRESS CAUTION, AND LOGGED A " LOW 1A PRESS" FAULT IN CDS." REPLACED #1 DDV IAW AMM 30-11-16-000/400-801. PERFORMED OPS TEST OF DDV'S IAW AMM 30-11-16-710-801. OPS TEST PASS, NO FAULTS RETURNED. RETURNED TO SERVICE.
